MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Model Number 26046BA
Medical Device Problem Codes Poor Quality Image (1408); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "foggy".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, "foggy", could not be confirmed.During the technical inspection of the optical component, mechanical damage was identified at the distal end, consisting of impact marks around the edge and scratches on the surface.Furthermore, the distal solder joint has been chemically corroded but remains fully functional in terms of sealing.The fogging described by the customer could not be reproduced.The damage identified is not attributable to a production or manufacturing defect but is caused by clinical use and clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 30°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24867185
Report Number9610617-2026-00814
Device Sequence Number10517636
Product Code GCJ
UDI-Device Identifier04048551092132
UDI-Public04048551092132
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K221004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046BA
Device Catalogue Number26046BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown